# SDR AALA20030115

- Difficulty date: January 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Part serial: 25766
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DFW - FLT 1035 - EN ROUTE EWR-DFW, CABIN ALTITUDE LIGHT ILLUMINATED AT 35,000 FEET.  CABIN PRESSURE WAS CLIMBING.  STARTED DESCENT TO LOWER ALTITUDE.  TRIED STANDBY.  THE MANUAL CONTROL CABIN REACHED 14,000 FEET.  MASKS WERE DEPLOYED BY CREW.  FINALLY GOT CONTROL OF CABIN WITH MANUAL CONTROLLER.  CONTINUED THE FLIGHT WHICH WAS ABOUT 1 HOUR AT 18,000 FEET.  IT SEEMED THAT NEITHER OF THE PRIMARY NOR STANDBY AUTO PRESSURIZATION WORKED.  BOTH PACKS WORKED.  LANDED DFW WITHOUT INCIDENT.  REPLACED BOTH NR 1 AND 2 CABIN PRESSURE CONTROLLERS.  ACCOMPLISHED ALL REQUIRED LEAK AND OPERATIONS CHECKS.  NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
